# SDR SWAA2022090749054

- Difficulty date: September 2, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RH AFT OVERWING ESCAPE LIGHT DOES NOT ILLUMINATE. / [01] REMOVED AND REPLACED BULB AND PERFORMED GOOD OP TEST AS PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION 1
